ptenes

Publicações de Docentes

Publicações 2009

 

  1. Pergher, P. L. Q ; RAMOS, A. . (Z2)k-Actions fixing K_dP(2^s) U K_dP(even). Topology and its Applications, v. 156, p. 629-642, 2009.
  2. de Oliveira, C. R. ; Verri, Alessandra A. . Self-adjoint extensions of Coulomb systems in 1,2 and 3 dimensions. Annals of Physics (New York), v. 324, p. 251-266, 2009.
  3. de Oliveira, C. R. ; Simsen, M. S. . Quantum Energy Expectation in Periodic Time-Dependent Hamiltonians via Green Functions. Mathematical Problems in Engineering, v. 2009, p. 1/902506-30, 2009.
  4. Kondo, C. I. ou Kondo, Cezar I. ; Webler, Claudete . Higher order for the generalized BBM-Burgers equation: existence and convergence results. Applicable Analysis, v. 88, p. 977-995, 2009.
  5. Ferreira, Ricardo E. ; Kondo, C. I. ou Kondo, Cezar I. . Admissible weak solution of a conservation law by Glimm method and the polygonal approximations of solutions. Journal of Pure and Applied Mathematics: Advances and Applications, v. 2, p. 33-48, 2009.
  6. SIMSEN, Jacson ; Gentile, Cláudia B. . On pp-Laplacian differential inclusions Global existence, compactness properties and asymptotic behavior?. Nonlinear Analysis, v. 71, p. 3488-3500, 2009.
  7. SIMSEN, Jacson ; Gentile, Cláudia B. . Well-posed pp-laplacian problems with large diffusion. Nonlinear Analysis, v. 71, p. 4609-4617, 2009.
  8. GONÇALVES, D. L. ; J.P.Vieira ; PENTEADO, D. . Fixed points on Klen bottle fiber bundles over the circle. Fundamenta Mathematicae, v. 203, p. 263-292, 2009.
  9. GONÇALVES, D. L. ; J.P.Vieira ; PENTEADO, D. . Abelianized Obstruction for Fixed Point of Fiber-preserving Maps of Surface Bundles. Topological Methods in Nonlinear Analysis, v. 33(2), p. 293-305, 2009.
  10. DOS SANTOS, EDIVALDO L. ; DE MATTOS, Denise . On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, v. 33, p. 105-120, 2009.
  11. dos Santos, E. L. ; BIASI, CARLOS ; DE MATTOS, Denise . Applications of the non-standard version of the Borsuk-Ulam theorem. Journal of Geometry and Topology, v. 9, p. 273-284, 2009.
  12. PETRONILHO, G. . On Gevrey solvability and regularity. Mathematische Nachrichten, v. 282, p. 470-481, 2009.
  13. Barostichi, R.F. ; PETRONILHO, G. . Gevrey micro-regularity for solutions to first order nonlinear PDE. Journal of Differential Equations (Print), v. 247, p. 1899-1914, 2009.
  14. LOBOS, G. A. ; CHACON, P. . Pseudo-parallel Lagrangian submanifolds in complex space forms. Differential Geometry and Its Applications, v. 27, p. 137-145, 2009.
  15. LOBOS, G. A. ; Costa, I.M. . Caracterizações de triângulos retângulos. Revista do Professor de Matemática, v. 70, p. 37-41, 2009.
  16. HOUNIE, J. ; KAPP, R. A. DOS S. . Pseudodifferential operators on local Hardy spaces. Journal of Fourier Analysis and Applications, v. 15, p. 153-178, 2009.
  17. BERHANU, Shiferaw ; HOUNIE, J. . A generalization of the Rudin-Carleson theorem, In: Advances in Phase Space Analysis of Partial Differential Equations. Progress in Nonlinear Differential Equations and their Applications, v. 78, p. 37-57, 2009.
  18. HOUNIE, J. . A proof of Bochner's tube theorem. Proceedings of the American Mathematical Society, v. 137, p. 4203-4207, 2009.
  19. dos Santos Filho, José Ruidival ; EBERT, Marcelo Rempel ; KAPP, Rafael Augusto dos Santos . On the loss of regularity for a class of weakly hyperbolic operatores. Journal of Mathematical Analysis and Applications, v. 359, p. 181-196, 2009.
  20. da Silva, Maurício Fronza ; dos Santos Filho, J.R. . Global solvability for first order real linear partial differential operators. Journal of Differential Equations (Print), v. 247, p. 2688-2704, 2009.
  21. MIYAGAKI, O. H. ; RODRIGUES, Rodrigo da Silva . On positive solution for a class of degenerate quasilinear elliptic positone/semipositone systems. Nonlinear Analysis, v. 70, p. 99-116, 2009.
  22. Miotto, M.L. ; Miyagaki, O.H. Multiple positive solutions for semilinear Dirichlet problems with sign-changing weight function in infinite strip domains. Nonlinear Analysis. Theory, Methods and Applications, v. 71, p. 3434-3447, 2009.
  23. Ruy Tojeiro ; Dajczer, M. . All superconformal surfaces in R^4 in terms of minimal surfaces. Mathematische Zeitschrift, v. 261, p. 869-890, 2009.
  24. Ruy Tojeiro ; Dajczer, M. . Submanifolds of codimension two attaining equality in an extrinsic inequality. Mathematical Proceedings of the Cambridge Philosophical Society (Print), v. 146, p. 461-474, 2009.
  25. BARROS, T. E. . Uma curiosa propriedade dos caminhos retificáveis. Matemática Universitária, v. 44, p. 11-13, 2009.
  26. CARBONE, V. L. ; A. N., Carvalho ; K, Schiabel-Silva . Continuity of the dynamics in a localized large diffusion problem with nonlinear boundary conditiions. Journal of Mathematical Analysis and Applications (Print), v. 356, p. 69-85, 2009.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905